... was prescribed atenolol it only lowered the pulse not the blood pressure and now I am suffering from what feels like a lot of pressure in my head. does anyone have these symptoms or could this be a side effect of the meds I take? your input would be greatly appreciated
Hypertension - good morning I have a question my blood pressure is high and my pulse was over 100. I
- 4 Apr 2013 by charitylaraye
- 3 Jul 2013
- high blood pressure, angina, atenolol, hypertension, blood pressure
Added 4 Apr 2013:
I meant it lowered my blood pressure and not my pulse sorry
The results are interesting. Are you using a home blood pressure monitor kit?
If you haven't had your blood pressure taken by your doctor or nurse ... I would suggest that you please get it done. Sometimes home blood pressure monitors might not give you very accurate results.
If you have symptoms like increased head pressure you should get yourself checked by your doctor.
- Atenolol Information for Consumers
- Atenolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Atenolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 May 2011 • 2 answers
Posted 16 Mar 2012 • 2 answers
Posted 5 Sep 2015 • 1 answer
Posted 5 Mar 2016 • 1 answer
Posted 17 Sep 2016 • 2 answers